MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC EDGE CATHETER SYSTEM; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC EDGE CATHETER SYSTEM; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number SD300LG
Medical Device Problem Codes Detachment Of Device Component (1104); Unstable (1667)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the locatable guide found that the tip was not secured during construction of the device and the crimp length was not adequate for proper crimping as crimped in manufacturing.An internal corrective action has been initiated.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The locatable guide was returned with another device for analysis and the locatable guide was found with the sensor tip detached from the device.There was no report of patient injury, death, or other serious adverse event.

Brand Name
EDGE CATHETER SYSTEM
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key6995855
Report Number3004962788-2017-05110
Device Sequence Number1851648
Product Code JAK
UDI-Device Identifier10884521199514
UDI-Public10884521199514
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD300LG
Device Catalogue NumberSD300LG
Device Lot NumberEK05469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;